Just a heading

Discussion in 'Suicidal Thoughts and Feelings' started by Michael7, Jan 19, 2006.

Thread Status:
Not open for further replies.
  1. Michael7

    Michael7 Member

    I am struggling, now had 4 seesions with our LMHT and I seem to be getting worse, all I can think about are the negative things he has said, he probably has said loads of positive ones but I cannot think of any!
    Another forum I use spelt how I could be miss-reading his comments, the comments made to counter were really useful but I can not get them imprinted in my head.

    I am feeling very low, and now I've been paid I can go and get something for the tightness across my chest and the headache - I shall have to go to a couple of shops as they won't sell me the quantity i want.

    I have had good feedback from this site and from others and I would like to say thank you very much, you did keep me going.

    My head just won't think - or remember, It's a struggle just writing this.

    My next appointment is next Wednesday, no doubt I will get told where I am going wrong, what I have to do to change, pity i can't remember.

    I am rambling, hope everyone is having a better time than me and that you end where you want.

    Michael
     
  2. paulj

    paulj Member

    It's good to know that this forum helps you. It doesn't really seem like your therapist is helping that much. Seems like he is being more critical than supportive based just on this post... but maybe he is helping - idk
     
  3. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    I have the same problem.. My therapist has given me papers to remember, but I read them and when I am done I couldn't tell you what I just read..I think my brains are fried..I have short term memory loss.. Just wanted to let you know your not alone..
     
  4. peacelovingguy

    peacelovingguy Well-Known Member

    Can you not take notes at your therapy session?

    I suppose recording it would be a bit too much - but if your coming out of a session and cannot recall something positive - you might as well be talking to a scarecrow in a field - or the four walls!

    So bring a notebook and write some notes when positive things are said.

    Also, Michael17 - you mention having to go to two (or more ) chemists to get enough meds to deal with chest tightness and headaches.

    I may be wrong, but that implies your perhaps using an over-the-counter drug for 'recreational' purposes - or to combat stress.

    If your using anything with codeine in it - that would explain a tight chest and headaches - it would be a small addiction built up - and I know many use codeine (usually added to other meds) because the sales figures of popular brands go way above 'normal' sales.

    Anyhow, don't wish to intrude on any privacy, but I have to say something just in case I'm hitting the ball in the right direction.

    Either way, buying your meds from two or more chemists - its a sign someone is dabbling a bot more than they need to.

    Given codeine is the only real addictive drug the public are allowed to purchase (in small amounts, not exceeding 13mg per tablet) its the usual suspect when people are using over the counter stuff.

    I also knew someone who extracted his codeine from the pills - might have saved his life as he was munching on up 60 plus pills per day - a popular (and expensive) brand which costs approx £6 for 32 pills. Each pill has 12.8mg of codeine plus 200mg of ibuprofen.

    Bear in mind this 'tolerance' was gained by slowly increasing the dose over a gradual period of time - it took maybe a few months for the 32 pills a day habit - even then he found others who had gone for the 64 pills day habit! Amazing anyone could survive such abuse, but this was an adult male, fit and healthy, 14 stone of glowing health.

    Cheap brand paracetamol go for maybe £1.50 for 32 pills, with 8m of codeine per tablet. This is the most dangerous way to consume codeine as anyone who takes 32 500mg servings of paracetamol really is at deaths door. You can acquire a tolerance - but in a matter of weeks with increasing high doses, you will collapse at some point - hopefully with someone nearby - otherwise things can get real ugly.

    Anyhow, apologies if you on some other drug or wish to keep it private - but due to your age I'd suggest opening up as drug use is best explained so we can help you out more.

    If you know of anyone who takes a LOT of painkillers - who always seems to want to stop off at some chemist - they might have a codeine addiction.

    Due to codeine being an opioid, it is likely many use it to combat stress and depression - but like anything it has a rebound effect - and although it works fine at first, it takes increasingly higher doses unless your the sort of person who leave it be for a few days.

    If your using codeine with paracetamol (USA acetaminophen) or with ibuprofen - you are in more danger from the substances the codeine is delivered in.

    So anyhow, its a lesson in codeine addiction perhaps - but Michael17 - if that's not your issue, no worries - if it is, its not that great an issue that we're going to fall out.

    Don't forget your notebook at the counselling.

    It makes sense - and I'm sure the counsellor will agree when you tell them that you forget all the positives in the session and only recall negatives!

    Good luck brother.

    Don't let this thing hang over yo too much and find things to do rather than dwell on thinking the worse about everything.
     
Thread Status:
Not open for further replies.